MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160901
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a vizigo sheath and an octaray mapping catheter.While advanced into the left atrium, noticed a blood clot attached to the catheter spline.The report indicated that after the physician re-inserted the octaray mapping catheter into the carto vizigo sheath, it was advanced into to left atrium and they noticed a blood clot attached to the catheter spline.It was noticed on the intracardiac echo and confirmed on intracardiac echocardiography (ice).No clots were noticed prior to the procedure.The catheter was removed from the body.The event occurred towards the end of the procedure and the post mapping was aborted.The patient was administered heparin.The patient¿s last know status was stable.The information received indicated that the clot visualized on tip of the octaray mapping catheter splines.The physician suspects clot inside vizigo sheath and when he advanced the octaray mapping catheter it was dislodged.The patient did not exhibit neurological symptoms since the procedure was completed.The system did not present any error messages, and the physician/user saw the clot on the tip of the octaray mapping catheter.No issues related to temperature and flow on the catheter.Ngen generator used for ablation mode and thresholds were 50w and 20 seconds.No noticeable increases in impedance or temperature.The patient was anticoagulated and acts were therapeutic.The correct catheter settings were selected on the generator.No issues with flow rate change at the start of ablation.No issues with flow rate change at the start of ablation.The durations during ablation were not greater than 60 or 120 seconds.The contact force did not go over 25/40 grams or force above 40 g.The irrigation rate was not used outside of those prescribed.Heparinized normal saline was used as the irrigation fluid.The carto visitag module used were 3, 3, 25%, and 3.The diagnostic catheter was not near/in contact with the ablation catheter during ablation.The clot issue was assessed as mdr reportable under both the vizigo sheath and the octaray mapping catheter.
 
Additional Manufacturer Narrative
The investigation was completed on april 7, 2026.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31815924l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24554431
Report Number2029046-2026-00767
Device Sequence Number21047913
Product Code MTD
UDI-Device Identifier10846835021141
UDI-Public(01)10846835021141(11)251119(17)281118(10)31815924L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD160901
Device Lot Number31815924L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; NGEN PUMP, US CONFIGURATION.; NGEN RF GENERATOR, US.; QDOT MICRO¿ CATHETER BI, TC, D-F.; UNK_DECANAV.; UNK_SOUNDSTAR.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown